# SDR UALA2013021400874

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 66,543 hours, 24,595 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Unsecure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRY - SERVICE DOORS R AFT EVAC SLIDE ARM LEVER DIFFICULT TO POSITION.  CREW COMMENTS:  SKIRT NEEDS ADJUSTMENT.  SECURED SKIRT SEAL TO BUSTLE.  TESTED AND INSPECTED ARMING MECHANISM:  ALL SATISFACTORY.  BRIEFED OUTBOUND FLIGHT ATTENDANT.  LEFT DOOR IN THE DISARMED POSITION.
